Please use this identifier to cite or link to this item: http://hdl.handle.net/10316/80305
Title: On the (non-)universality of the mixing length parameter
Authors: Pinheiro, F. J. G. 
Issue Date: 2013
Volume: 433
Issue: 4
URI: http://hdl.handle.net/10316/80305
DOI: 10.1093/mnras/stt910
Rights: openAccess
Appears in Collections:I&D CGUC - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat
stt910.pdf382.66 kBAdobe PDFView/Open
Show full item record

SCOPUSTM   
Citations

2
checked on Jun 25, 2019

WEB OF SCIENCETM
Citations

3
checked on Jun 25, 2019

Page view(s)

66
checked on Sep 18, 2019

Download(s)

44
checked on Sep 18, 2019

Google ScholarTM

Check

Altmetric

Dimensions


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.